Having gout pain while taking allopurinol is to be expected and is not a sign that anything is wrong. But I assume gout doesn’t make you dizzy.
Hopefully you simply caught a bug and these symptoms will go away.
But if you think you might be experiencing serious side effects from allopurinol and your symptoms don’t improve quickly, better see a doctor.
The benefit of allopurinol doesn’t go away very quickly so it’s not a big deal if for a single day you don’t take allopurinol or take only half your regular dose.
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.